# SDR UALA2008111305606

- Difficulty date: September 2, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 71,439 hours, 8,090 cycles
- Engine: Pwa PW4056
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 HYD OVERHEAT, TEMP WOULD RISE TO 96 DGR WITH ADP RUNNING, TEMP WOULD RISE TO 88 DEGREES WITH AUX PUMP RUNNING.  DPI INDICATORS ARE IN ON CASE DRAIN MODULE AND RETURN FILTER MODULE.  MEASURED TEMPERATURE AT RETURNED MODULE MATCHES FLIGHT DECK INDICATION AND HYD QTY IS NORMAL.  REPLACED NR 4 ENG HYD TEMP SENSOR, RETURN FILTER, AND CASE DRAIN FILTERS.
